Chilblain lupus induced by TNF-α antagonists: a case report and literature review.
Аннотация
We report the case of a 72-year-old man with history of ankylosing spondylitis, who, during the treatment with infliximab, developed painful, erythematous-violaceous plaques with later development of ulcers on his feet associated with cold exposure. Concomitantly with the appearance of these lesions, he presented increased antinuclear antibodies (ANA) titers, positivity for anti-DNA and IgM anticardiolipin antibodies, low complement levels, polyclonal hypergammaglobulinemia, and lymphopenia. He was diagnosed of chilblain lupus induced by infliximab, this agent was withdrawn and initiated treatment for chilblains with improvement of lesions. On reviewing of the literature, we found seven reported cases of tumor necrosis factor α (TNF-α) antagonists-induced chilblain lupus, all in rheumatoid arthritis patients and four of them with clinical and immunological characteristics available are presented and compared with our case. Although it is infrequent, chilblain lupus forms part of the spectrum of TNF-α antagonists-induced lupus erythematosus; usually is limited to skin without progression to systemic lupus erythematosus; presents ANA, anti-DNA, and antinucleosome antibodies positivity as more frequent immunological alterations; and responds appropriately to the specific treatment, TNF-α antagonists withdrawal being not necessary in almost all cases.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.